# SDR SWIA2020072751480

- Difficulty date: June 19, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERNAL FUSELAGE RBL 9.0 FLOOR SEAT RAIL HAS EVIDENCE OF CORROSION FROM FS 847.0 AFT .  REMOVED CORROSION FROM SEAT RAIL FROM  FS855.4 TO FS977.00 AT RBL 9 REF CRJ 700 SRM SEAT RAIL FROM FS855.4 TO FS977.00 AT RBL 9 OUT OF LIMITS  REF CRJ 700 SRM SEE CONTINUATION CARD FOR DETAILS AND JOB 71012795 OP 98 MXTRANS  21152191 FOR FABRICATION
